Li, Zhong-xiao (2020) Adaptive multiple subtraction based on support vector regression. Geophysics, 85 (1) doi:10.1190/geo2018-0245.1
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Adaptive multiple subtraction based on support vector regression | ||
Journal | Geophysics | ||
Authors | Li, Zhong-xiao | Author | |
Year | 2020 (January 1) | Volume | 85 |
Issue | 1 | ||
Publisher | Society of Exploration Geophysicists | ||
DOI | doi:10.1190/geo2018-0245.1Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 914925 | Long-form Identifier | mindat:1:5:914925:4 |
GUID | 0 | ||
Full Reference | Li, Zhong-xiao (2020) Adaptive multiple subtraction based on support vector regression. Geophysics, 85 (1) doi:10.1190/geo2018-0245.1 | ||
Plain Text | Li, Zhong-xiao (2020) Adaptive multiple subtraction based on support vector regression. Geophysics, 85 (1) doi:10.1190/geo2018-0245.1 | ||
In | (2020, January) Geophysics Vol. 85 (1) Society of Exploration Geophysicists |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |